Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 616, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 20, 2012, 5:58 AM CST for Neshoba County, Newton County, Mississippi. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2012, 5:58 AM CST (11:58 UTC)
- Expired
- Dec 20, 2012, 7:00 AM CST
- In force
- 62 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Neshoba County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 6:35 AM CST | TSTM WND DMG | 4 Nw Burnside, MS | POWER OUTAGES IN THE ARLINGTON COMMUNITY DUE TO A FALLEN TREE ON A POWER LINE. TREES DOWN PRETTY MUCH COUNTY WIDE AS WELL. |
| Dec 20, 6:35 AM CST | TSTM WND DMG | 6 Ese Philadelphia, MS | TREES DOWN ACROSS THE COUNTY INCLUDING ONE LARGE TREE DOWN ALONG HWY 486...AND A TREE WAS ON A POWER LINE ALONG RD 171 |
| Dec 20, 6:50 AM CST | TSTM WND DMG | 2 N Decatur, MS | FEW TREES BLOWN DOWN JUST NORTH OF DECATUR. THE ROOF OF AN OUTBUILDING WAS BLOWN OFF ALONG MCELHENNEY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 20, 4:23 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 12.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061 WUUS54 KJAN 201158 SVRJAN MSC099-101-201300- /O.NEW.KJAN.SV.W.0616.121220T1158Z-121220T1300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 558 AM CST THU DEC 20 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF PHILADELPHIA... NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON... * UNTIL 700 AM CST * AT 558 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF PEARL RIVER TO 30 MILES WEST OF ROBERTS MOVING EAST AT 55 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... DOWDVILLE AND PEARL RIVER BY 610 AM CST... STALLO...BURNSIDE...DIXON AND PROSPECT BY 615 AM CST... NESHOBA...PHILADELPHIA AND CONEHATTA BY 620 AM CST... BETHSAIDA BY 625 AM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR MISSISSIPPI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 AM CST THURSDAY MORNING FOR NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI. && LAT...LON 3223 8932 3293 8931 3292 8892 3222 8891 TIME...MOT...LOC 1158Z 260DEG 47KT 3288 8934 3226 8968 $$ JA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 5:03 AM CST, 55 minutes earlier.
Area forecast discussion, Dec 20, 5:03 AM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CST THU DEC 20 2012
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...ADVERTISED SEVERE SQUALL
LINE ONGOING EARLY THIS MORNING ACROSS ARKANSAS...LOUISIANA AND
WESTERN MISSISSIPPI. THIS LINE HAS HAD A HISTORY OF PRODUCING WIND
DAMAGE ACROSS TEXAS...ARKANSAS AND LOUISIANA THROUGH THE COURSE OF
THE EVENING AND OVERNIGHT. AS THIS LINE MOVES INTO CENTRAL
MISSISSIPPI...IT CONTINUES TO ENCOUNTER VERY MOIST AND UNSTABLE AIR
CHARACTERIZED BY 500 J/KG SBCAPE IN SOUTHERN COUNTIES. THE LINE IS ALSO
MOVING INTO AN AIRMASS THAT HAS 300 M2/S2 0-3KM HELICITY IN THE WEST
TO VALUES AROUND 400-600 M2/S2 0-3KM ACROSS EASTERN MISSISSIPPI.
FORCING WITH THIS SYSTEM HAS BEEN ENOUGH TO COMPENSATE FOR VERY WARM
MID LEVEL TEMPERATURES OF AROUND -9 TO -11C AND WEAK LAPSE RATES. IN
ADDITION...DEWPOINTS HAVE REACHED AROUND 65-69 DEGREES IN THIS AREA.
COUPLE ALL OF THIS WITH A LARGE AMOUNT OF WIND IN PLACE THROUGHOUT
THE ATMOSPHERE...THE EASTERN 2/3RDS OF THE CWA HAS BEEN PLACED IN A
TORNADO WATCH UNTIL NOON. WESTERN SECTIONS HAVE BEEN UNDER A SEVERE
THUNDERSTORM WATCH UNTIL 7AM...AND GIVEN THE FAST PACE OF THIS LINE
THIS SHOULD BE GOOD TO EXPIRE OR PERHAPS CANCEL SOME LOCATIONS A
LITTLE EARLY. THE THIN SQUALL LINE HAS BEEN MOVING AT A FAST
PACE...AROUND 45-50MPH. AHEAD OF THE LINE...WARM ADVECTION SHOWERS
HAVE BEEN ONGOING THROUGHOUT THE NIGHT BUT OVER THE PAST FEW HOURS
HAVE ENCOUNTERED A BIT OF THAT HELICITY AND BEEN ABLE TO
ROTATE...PROMPTING TORNADO WARNINGS IN SOME LOCATIONS. AS
ANTICIPATED...MUCH OF THIS ACTIVITY HAS LITTLE TO NO LIGHTNING
ASSOCIATED WITH IT.
GIVEN THE FAST PACE OF THE LINE...MUCH OF THIS ACTIVITY SHOULD BE
OUT OF THE CWA BY AROUND 9-930AM. CLEARING SHOULD BE RATHER RAPID
BEHIND THE LINE AS STRONG CAA MOVES INTO THE CWA AS WELL AS MUCH
DRIER AIR CHARACTERIZED BY PW VALUES AROUND 0.2 INCHES. HIGH
TEMPERATURES WILL BE REACHED EARLY IN THE DAY AND BEGIN DROPPING
THROUGH THE AFTERNOON INTO THE 50S AND 40S. WITH A TIGHT PRESSURE
GRADIENT IN PLACE AS THE SFC LOW PULLS OUT TOWARD THE GREAT LAKES
AND HIGH PRESSURE MOVING EAST...WINDS WILL BE VERY GUSTY OUT OF THE
NORTHWEST TODAY WITH SPEEDS AROUND 25-35MPH AND GUSTS UP TO 45MPH.
DUE TO THIS A WIND ADVISORY REMAINS IN EFFECT UNTIL 6PM. WINDS
SHOULD SUBSIDE THROUGH THE EVENING...BUT NOT FULLY DECOUPLE...AS
HIGH PRESSURE MOVES INTO THE REGION. WITH MUCH COLDER AIR IN
PLACE...LOWS WILL DIP INTO THE LOWER 30S AND UPPER 20S TONIGHT UNDER
CLEAR SKIES.
SFC HIGH PRESSURE WILL MOVE INTO THE REGION FOR FRIDAY AS WELL AS
RIDGING ALOFT. THIS WILL LEAD TO SUNNY SKIES BUT A COOLER DAY WITH
HIGHS IN THE LOWER 50S. OVERNIGHT LOWS FRIDAY NIGHT WILL AGAIN BE
CHILLY IN THE MID TO UPPER 20S. /28/
.LONG TERM...SATURDAY THROUGH SUNDAY NIGHT...
AFTER A VERY CHILLY START SATURDAY...THE WEEKEND IS LOOKING FAIRLY
QUIET WEATHER-WISE WITH DRY CONDITIONS AND MODERATING TEMPERATURES
THE GENERAL RULE AS MID LEVEL RIDGING TAKES PLACE AND SURFACE HIGH
PRESSURE SHIFTS EAST. LOW LEVEL MOISTURE RETURN COULD LEAD TO ENOUGH
INSTABILITY FOR A FEW SHOWERS BY SUNDAY AFTERNOON AND WILL KEEP LOW
PRECIP CHANCES GOING.
MONDAY THROUGH NEXT THURSDAY...
WE STILL EXPECT A STRONG STORM SYSTEM TO AFFECT THE ARKLAMISS DURING
THE EARLY TO MIDDLE PORTION OF NEXT WEEK. HOWEVER...CONFIDENCE IS
VERY LOW IN THE FORECAST DETAILS GIVEN RUN-TO-RUN INCONSISTENCIES
AND SPREAD AMONG THE GLOBAL MODELS. WILL STAY THE COURSE FOR NOW AND
KEEP THE MENTION OF HEAVY RAINFALL AND SEVERE STORMS IN THE
GRAPHICS. OF SOMEWHAT HIGHER CONFIDENCE IS THAT VERY CHILLY AIR
COULD SURGE SOUTH INTO THE ARKLAMISS FOR WEDNESDAY INTO THURSDAY AND
BEYOND AS COLD HIGH PRESSURE OVER CANADA MAKES A MOVE TO THE SOUTH
BEHIND THE ADVERTISED STORM SYSTEM. /EC/
&&
.AVIATION...MIX OF MVFR TO IFR CONDITIONS ONGOING ACROSS THE TAF
SITES. LINE OF SEVERE STORMS MOVING THROUGH THE JACKSON AREA AT
11Z...AND SHOULD BE AFFECTING KMEI/KGTR/KHBG/KPIB AROUND 14-15Z.
SHOWERS AHEAD OF THE LINE MAY AFFECT THOSE EASTERN SITES ANYTIME
BETWEEN 11Z AND 15Z. NOT MUCH LIGHTNING WITH ANY OF THESE STORMS AND
COULD HAVE THE POTENTIAL TO BRING WIND GUSTS TO 50KTS.BEHIND COLD
FROPA..WINDS WILL SWITCH TO THE NW WITH SUSTAINED WINDS OF 17-27KTS AND
GUSTS TO 40KTS AT TIMES WITH VFR CONDITIONS RETURNING ALONG WITH
CLEARING SKIES. WINDS WILL TAPER DOWN TONIGHT TO AROUND 10KTS OR
LESS. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 29 53 28 / 28 0 0 0
MERIDIAN 62 27 53 25 / 93 0 0 0
VICKSBURG 57 28 54 26 / 13 0 0 0
HATTIESBURG 64 29 56 25 / 94 0 0 0
NATCHEZ 56 28 54 28 / 13 0 0 0
GREENVILLE 57 26 50 29 / 9 0 0 0
GREENWOOD 55 27 51 29 / 21 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
28/ECHazardous weather outlook, Dec 19, 2:57 PM CST, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CST WED DEC 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 202100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO EARLY THURSDAY MORNING AHEAD OF A POWERFUL LOW PRESSURE SYSTEM AND STRONG COLD FRONT. ONCE STORMS FORM THEY WILL MOVE QUICKLY THROUGH THE ARKLAMISS AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WIND GUSTS AND A FEW TORNADOES. THE GREATEST RISK FOR THESE STORMS WEST OF THE INTERSTATE 55 CORRIDOR WILL BE BETWEEN 1 AM AND 5 AM...AND 4 AM UNTIL 10 AM FOR LOCATIONS ALONG AND EAST OF INTERSTATE 55. FOLLOWING THE COLD FRONT...GUSTY NORTH TO NORTHWEST WINDS WILL MOVE INTO THE REGION WITH SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 30 TO 45 MPH. SPORADIC 50 MPH WIND GUSTS ACROSS THE DELTA REGION ARE NOT OUT OF THE QUESTION BETWEEN EARLY MORNING AND EARLY AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION FROM 3 AM THURSDAY MORNING TO 6 PM THURSDAY EVENING. THE WINDS WILL SUBSIDE THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR EARLY NEXT WEEK (INCLUDING CHRISTMAS DAY)...ANOTHER STORM SYSTEM COULD IMPACT THE REGION BRINGING HEAVY RAINFALL AND SEVERE THUNDERSTORMS. PLEASE STAY TUNED FOR UPDATES AS THE WEEKEND APPROACHES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT INTO TOMORROW MORNING AND POSSIBLY AGAIN NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Dec 20, 4:01 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
401 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
12/20/2012 CHICOT AR LAW ENFORCEMENT
POWERLINES DOWN IN LAKE VILLAGE.
&&
AWEBERLocal storm report, Dec 20, 4:12 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG LELAND 33.40N 90.90W
12/20/2012 WASHINGTON MS PUBLIC
POWER OUTAGES IN LELAND.
&&
AWEBERSpecial weather statement, Dec 20, 4:56 AM CST, 1 hour 2 minutes before
MSZ055-056-064-065-201125-
SMITH MS-SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
456 AM CST THU DEC 20 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 AM CST THU DEC 20 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTHEAST OF HEBRON AT 455 AM CST...MOVING NORTHEAST
AT 50 MPH.
PEOPLE IN NORTHWESTERN COVINGTON...NORTHWESTERN JEFFERSON DAVIS...
SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS
STORM CLOSELY. A TORNADO WATCH IS IN EFFECT...PEOPLE SHOULD BE
PREPARED TO MOVE TO SAFETY IF THREATENING WEATHER APPROACHES.
LAT...LON 3208 8955 3190 8939 3173 8962 3160 8997
3187 8996
TIME...MOT...LOC 1055Z 228DEG 42KT 3176 8988
AEGLocal storm report, Dec 20, 5:12 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND GST YAZOO CITY 32.86N 90.41W
12/20/2012 E60.00 MPH YAZOO MS AMATEUR RADIO
&&
AWEBERLocal storm report, Dec 20, 5:39 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG BROWNSVILLE 32.45N 90.44W
12/20/2012 HINDS MS FIRE DEPT/RESCUE
REPORTS OF LARGE LIMBS DOWN ON MARTIN ROAD IN NORTHERN
PART OF THE COUNTY.
0530 AM TSTM WND DMG JACKSON 32.32N 90.21W
12/20/2012 HINDS MS EMERGENCY MNGR
FALLEN TREE ON APARTMENT ON MCFADDEN RD. LARGE TREE LIMBS
AND POWER LINES DOWN AT WYNNDALE RD AND TERRY RD.
0534 AM TSTM WND GST JACKSON 32.32N 90.21W
12/20/2012 M54.00 MPH HINDS MS ASOS
54MPH WIND GUST MEASURED AT JACKSON INTERNATIONAL
AIRPORT.
0535 AM TSTM WND DMG TERRY 32.10N 90.30W
12/20/2012 HINDS MS EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND TERRY.
&&
AWEBERSpecial weather statement, Dec 20, 5:56 AM CST, 2 minutes before
MSZ039-045-046-201225-
NOXUBEE MS-NESHOBA MS-KEMPER MS-
556 AM CST THU DEC 20 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CST THU DEC 20 2012
A CLUSTER OF SHOWERS AND THUNDERSTORM CAPABLE OF PRODUCING 50 MPH
WINDS WAS LOCATED 4 MILES SOUTHEAST OF FORESTDALE AT 556 AM
CST...MOVING NORTHEAST AT 50 MPH.
PEOPLE IN KEMPER...SOUTHEASTERN NESHOBA AND SOUTHERN NOXUBEE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3292 8834 3257 8888 3258 8906 3280 8903
3293 8887 3292 8882 3297 8881 3316 8858
3295 8834
TIME...MOT...LOC 1156Z 236DEG 45KT 3277 8887
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 2:14 AM CST | Special Weather Statement | JAN | Kemper | 31 min |
| Dec 20, 2:59 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 76 min |
| Dec 20, 3:23 AM CST | Special Weather Statement | JAN | Madison | 32 min |
| Dec 20, 3:42 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 78 min |
| Dec 20, 3:45 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 45 min |
| Dec 20, 3:59 AM CST | Tornado Warning | JAN | Madison | 26 min |
| Dec 20, 4:18 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 72 min |
| Dec 20, 4:22 AM CST | Tornado Warning | JAN | Attala, Leake | 34 min |
| Dec 20, 4:25 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 80 min |
| Dec 20, 4:34 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| Dec 20, 4:48 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Dec 20, 4:56 AM CST | Special Weather Statement | JAN | Simpson | 29 min |
| Dec 20, 5:01 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 59 min |
| Dec 20, 5:08 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Webster | 67 min |
| Dec 20, 5:16 AM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 74 min |
| Dec 20, 5:24 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 66 min |
| Dec 20, 5:26 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 34 min |
| Dec 20, 5:27 AM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Dec 20, 5:38 AM CST | Tornado Warning | JAN | Marion | 37 min |
| Dec 20, 5:44 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 76 min |
| Dec 20, 5:53 AM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Winston | 52 min |
| Dec 20, 5:56 AM CST | Special Weather Statement | JAN | Kemper, Noxubee | 29 min |
| Dec 20, 5:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Lamar | 46 min |
| Dec 20, 6:00 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 75 min |
| Dec 20, 6:17 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 43 min |
| Dec 20, 6:18 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Dec 20, 6:20 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 40 min |
| Dec 20, 6:23 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 82 min |
| Dec 20, 6:33 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 57 min |
| Dec 20, 6:38 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
| Dec 20, 6:48 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 57 min |
| Dec 20, 6:51 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 54 min |
| Dec 20, 6:59 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 19 min |
| Dec 20, 7:12 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.